# SDR DALA2021012100397

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Barrier
- Condition: Damaged
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND TOOL MARKS SCRATCHES AND CRACKS ON FUEL TANK DRY BAY BARRIER AT WSTA 258.65-313.50.  REPAIRED PER ERA 589394-14.
